Arizona Natural Products Cold & Flu Formula 20 Capsules 646802032056
This product is backordered. The manufacturer has not provided an availability date. We can take orders for this product, but cannot estimate shipping or delivery dates.

Cold & Flu Formula 20 Capsules

Retail $8.99Regular $7.33$4.96

Subscribe & Save!

Save 5% (details) with delivery every

Save 45% off retail

Long-Term Backorder, Will Ship when Available


The common cold strikes 9 of 10 Americans each year and 75% will rely upon over the counter products to manage the symptoms. Arizona Natural Cold and Flu caps provide safe, effective management of cold and flu symptoms utilizing a combination of Chinese herbal medicines Vitamin c and Zinc.


Angelica dahuricae (Bai Zhi), Forsthia (lian qiao), Ilex asprella (Gang Mei), Isatis tinetoria (Ban Lan Gen), Echinacea purperia (Zi Zhiu Ju), Magnolia officinalis (Hou Pu), Honeysuckle flower (Jin Yin Hua), Notopterygii (Qiang Huo), Pueraria lobata (Ge Gen), Xanthium sibiricum (Cang Er Zi), Verbenae (Ma Bian Cao), Vitamin c (ascorbic acid), Zinc Oxide.

Does Not Contain

Unlike other products, Arizona Natural Cold & Flu Formula does not contain aspirin, acetaminophen, antihistamines, phenylpropanolamine (PPA), or pseudoephedrine.

Customers who bought this item also bought

100% Tea Tree Oil Therapeutic Mineral Gel Jason Natural Cosmetics
100% Tea Tree Oil Therapeutic Mineral Gel 8 Ounces $7.86 5.00 (1)
Three Ginger Tea Pukka Herbs
Three Ginger Tea 20 Bags $6.98 5.00 (1)

Write a Review

Have you tried Arizona Natural Products Cold & Flu Formula? Share your experience with others; Review this product here!